# SDR IPXA2020032353417

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 25,804 hours, 18,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 35461
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADURING PS-1 CHECK FOUND EMERGENCY LIGHT WITHOUT FUNCTION.R&R EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-07-902-001 REV 125.02. TEST SATIS. P/N OFF-ON: 2013-1A, S/N OFF: 35461, S/N ON: 62411. EFF REF IPC 33-51-11-01 ITEM 045S REV 122.02.
